# SDR ASOA03398

- Difficulty date: August 23, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Part number: GG670806123
- Condition: Cracked
- Location: Piccolo Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE LT INBOARD TELESCOPIC LEADING EDGE ANTI-ICE SUPPLY MOUNT ON THE PICCOLO TUBE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT INBOARD TELESCOPIC LEADING EDGE ANTI-ICE SUPPLY MOUNT ON THE PICCOLO TUBE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
